Multiple Preambles for High Success Rate of Grant-Free Random Access With Massive MIMO

Jiang, Hao, Qu, Daiming, Ding, Jie and Jiang, Tao 2019, Multiple Preambles for High Success Rate of Grant-Free Random Access With Massive MIMO, IEEE Transactions on Wireless Communications, vol. 18, no. 10, pp. 4779-4789, doi: 10.1109/TWC.2019.2929126.

Attached Files
Name Description MIMEType Size Downloads

Title Multiple Preambles for High Success Rate of Grant-Free Random Access With Massive MIMO
Author(s) Jiang, Hao
Qu, Daiming
Ding, JieORCID iD for Ding, Jie orcid.org/0000-0001-9927-5415
Jiang, Tao
Journal name IEEE Transactions on Wireless Communications
Volume number 18
Issue number 10
Start page 4779
End page 4789
Total pages 11
Publisher IEEE
Place of publication Piscataway, N.J.
Publication date 2019-10
ISSN 1536-1276
1558-2248
Keyword(s) Science & Technology
Technology
Engineering, Electrical & Electronic
Telecommunications
Engineering
Random access
grant-free
preamble design
massive MIMO
M2M
WIRELESS
CHALLENGES
PROTOCOLS
INTERNET
SYSTEMS
DESIGN
PILOT
LTE
Language eng
DOI 10.1109/TWC.2019.2929126
Indigenous content off
Field of Research 0906 Electrical and Electronic Engineering
1005 Communications Technologies
0805 Distributed Computing
HERDC Research category C1.1 Refereed article in a scholarly journal
Persistent URL http://hdl.handle.net/10536/DRO/DU:30133095

Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 3 times in TR Web of Science
Scopus Citation Count Cited 3 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 50 Abstract Views, 0 File Downloads  -  Detailed Statistics
Created: Wed, 11 Dec 2019, 13:31:06 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.